# SDR ASAA2021112536751

- Difficulty date: November 25, 2021
- Submitted: November 30, 2021
- Operation: Air carrier
- Aircraft: N614AS
- Make and model: Boeing 737790
- Aircraft serial: 30343
- Aircraft time: 67,710 hours, 34,432 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: GE1317
- Condition: Burned Out
- Location: Row 19 L Ovhd Bi
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT ROW 19ABC BULL NOSE EMERGENCY LIGHT INOP WHILE ACCOMPLISHING T/C 78233008. GROUNDED - YES. REPLACED LAMP WITH NEW. OPS CK GOOD. REF B737-700 AMM 33-51-03.
